Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 82, NWS Milwaukee, WI

October 3, 2013Columbia County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Oct 3, 2013, 7:03 PM CDT for Columbia County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 3, 2013, 7:03 PM CDT (00:03 UTC)
Expired
Oct 3, 2013, 7:30 PM CDT
In force
27 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Columbia County, WI

The radar

The Milwaukee radar (KMKX), 87 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1514 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1514 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
921 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WUUS53 KMKX 040003
SVRMKX
WIC021-040030-
/O.NEW.KMKX.SV.W.0082.131004T0003Z-131004T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT THU OCT 3 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 730 PM CDT

* AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  PARDEEVILLE...AND MOVING EAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMBRIA AROUND 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4363 8912 4363 8910 4350 8911 4352 8932
      4362 8930 4364 8923 4365 8913
TIME...MOT...LOC 0003Z 266DEG 15KT 4358 8926

HAIL...1.50IN
WIND...60MPH

$$

WOOD
2 follow-up statements
227 
WWUS53 KMKX 040011
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
711 PM CDT THU OCT 3 2013

WIC021-040030-
/O.CON.KMKX.SV.W.0082.000000T0000Z-131004T0030Z/
COLUMBIA WI-
711 PM CDT THU OCT 3 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
COLUMBIA COUNTY UNTIL 730 PM CDT...

AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PARDEEVILLE...
AND MOVING EAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMBRIA AROUND 725 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4363 8912 4363 8910 4350 8911 4352 8928
      4362 8927 4364 8923 4364 8920 4364 8913
TIME...MOT...LOC 0011Z 266DEG 15KT 4358 8921

HAIL...1.50IN
WIND...60MPH

$$

MBK
700 
WWUS53 KMKX 040029
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 PM CDT THU OCT 3 2013

WIC021-040038-
/O.EXP.KMKX.SV.W.0082.000000T0000Z-131004T0030Z/
COLUMBIA WI-
729 PM CDT THU OCT 3 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLUMBIA COUNTY
WILL EXPIRE AT 730 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL 
POSSIBLE WITH LINGERING WEAKER THUNDERSTORMS OVER COLUMBIA COUNTY.  
IN ADDITION...HEAVY RAINFALL IS LIKELY WITH THE LINGERING 
THUNDERSTORMS...WITH RAINFALL OF 1 TO 3 INCHES LIKELY THIS EVENING.  

LAT...LON 4363 8912 4363 8910 4350 8911 4352 8928
      4362 8927 4364 8923 4364 8920 4364 8913
TIME...MOT...LOC 0028Z 280DEG 19KT 4351 8908

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 3:56 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Oct 3, 3:56 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CDT THU OCT 3 2013

.TONIGHT AND FRIDAY...FORECAST CONFIDENCE...MEDIUM

CURRENTLY WATCHING AN AREA OF THUNDERSTORMS ASSOCIATED WITH AN
APPROACHING SHORTWAVE JUST PUSHING INTO THE WESTERN FORECAST AREA.
SHOULD SEE AN INCREASE IN ACTIVITY ACROSS SOUTHERN WISCONSIN THIS
AFTERNOON AND EVENING AS THE WAVE CONTINUES EASTWARD.

THE SURFACE WARM FRONT CURRENTLY STRETCHING WEST TO EAST THROUGH
THE CENTRAL FORECAST AREA IS NOT EXPECTED TO MOVE MUCH OVERNIGHT
INTO FRIDAY...LIKELY JUST A BIT FARTHER NORTH BY THIS TIME
TOMORROW. THUS EXPECTING ADDITIONAL ROUNDS OF SHOWERS AND STORMS
OVERNIGHT INTO TOMORROW AS ANOTHER WEAK WAVE OR TWO SLIDE THROUGH.
SEEMS LIKE A PRETTY EQUAL CHANCE FOR STORMS ACROSS THE FORECAST AREA
TONIGHT...WITH THE FOCUS LIKELY ACROSS THE NORTHERN HALF TOMORROW AS
THE FRONT LIFTS NORTH A BIT MORE. THE WAVE MOVING THROUGH TOMORROW
AFTERNOON MAY PRODUCE A FEW STRONG TO SEVERE STORMS AND SPC IS
MAINTAINING A SLIGHT RISK FOR SEVERE STORMS ACROSS THE WESTERN
TWO-THIRDS OF THE FORECAST AREA.

THINKING AREAS OF FOG WILL DEVELOP TONIGHT...CONTINUING INTO FRIDAY
MORNING. WINDS WILL GET PRETTY LIGHT THIS EVENING...AND WITH THE
WARM FRONT STALLED ACROSS THE FORECAST AREA AND THE GROUND WET FROM
RECENT RAINFALL...THINKING THE LOW VISIBILITIES IN THE MOS GUIDANCE
SEEM REASONABLE. WOULD NOT BE SURPRISED IF THE FOG ENDS UP BEING
DENSE IN SPOTS.

LOWS TONIGHT WILL STAY ON THE MILD SIDE WITH DEW POINTS STUCK IN THE
LOW TO MID 60S. HIGHS TOMORROW ARE A BIT TRICKY...AS IT WILL
DEFINITELY DEPEND ON HOW FAR NORTH THE FRONT GETS AND HOW MUCH SUN
POKES OUT IN THE AFTERNOON. GIVEN THAT THERE ARE POCKETS OF SUNSHINE
THIS AFTERNOON...KEPT HIGHS ON THE MILD SIDE...CRACKING 80 IN THE
SOUTH.

.SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY.

FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM.

STILL SOME TIMING DIFFERENCES WITH PROGRESS OF CLOSED UPPER LOW AND
SURFACE LOW THROUGH THE REGION. 12Z RUNS ARE COMING INTO BETTER
AGREEMENT...THOUGH THE 12Z NAM IS STILL FASTER...THE ECMWF SLOWEST
WITH THE GFS AND CANADIAN GEM IN BETWEEN.

WILL USE CONSENSUS BLEND POP THAT PUSHES PCPN ALONG THE WARM FRONT
FRIDAY NIGHT AS THE 850 MB JET INCREASES WITH THE HIGHEST POPS ALONG
AND AHEAD OF THE FRONT OVER THE NRN HALF OF CWA. THE CHANCE FOR
SEVERE WILL BE HIGHEST TO THE WEST OF THE CWA WITH THE STRONG
LOW-LEVEL JET AND WITHIN THE AXIS OF BETTER INSTABILITY...BUT
WESTERN CWA COULD SEE SEVERE WITH HAIL AND WINDS BEFORE REGION
BECOMES SOMEWHAT CAPPED AS WARM FRONT LIFTS THROUGH.

HIGH POPS THEN MOVE FROM WEST TO EAST ACROSS ALL OF THE CWA SATURDAY
AHEAD OF OCCLUSION/COLD FRONT. SEVERE PROBABILITY OUTPUT...CWASP
ETC...BASED ON THE PREFERRED SLOWER MODELS HAVE THE HIGHER
PROBABILITIES OVER THE CWA ON SATURDAY LATE MORNING/EARLY AFTERNOON.
WILL HAVE HIGH POPS AGAIN FOR THIS PERIOD.

IN ADDITION TO SEVERE...HAVE TO LOOK AT HEAVY RAIN POTENTIAL WITH
PW/S RISING TO BETWEEN 1.5 INCH AND 1.75 INCH OR BETWEEN 200 AND 225
PERCENT OF NORMAL.

NOT MUCH CHANGE FROM FRIDAY NIGHT LOWS IN THE 60S WITH CWA IN WARM
SECTOR AND HIGHS IN THE LOW TO MID 70S WITH THE CLOUDS AND PCPN
AHEAD OF THE OCCLUSION.

SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM.

LEAVING GRADUALLY DIMINISHING POPS FROM WEST TO EAST TO ACCOUNT FOR
POSSIBLE SLOW SOLUTION...THEN LOW CHANCE POPS FOR LIGHT SHOWERS
SUNDAY WITH CYCLONIC CIRCULATION AND VORTICITY MAXIMA ROTATING
THROUGH STATE. COLD POOL OVER REGION AND CLOUDS WILL KEEP LOWS IN
THE MID 40 AND HIGHS ONLY IN THE MID TO UPPER 50S.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. FORECAST CONFIDENCE
LOW TO MEDIUM.

COOLER AIR REMAINS IN PLACE FOR THE FIRST PORTION OF THE
EXTENDED...WITH A WEAK TROUGH BRINGING A SLIGHT REINFORCING SHOT
OF COOLER AIR MONDAY NIGHT. THEN A SLOW WARMING TREND...WITH
READINGS AT OR SLIGHTLY ABOVE NORMAL BY THE END OF THE PERIOD.

&&

.AVIATION/00Z TAFS/...

THERE IS STILL QUITE THE MIX OF CONDITIONS ACROSS SOUTHERN WISCONSIN
THIS AFTERNOON...RANGING FROM PATCHES OF CLEARING TO IFR CIGS.
CURRENTLY WATCHING AN AREA OF THUNDERSTORMS ASSOCIATED WITH AN
APPROACHING SHORTWAVE JUST PUSHING INTO THE WESTERN FORECAST AREA.
SHOULD SEE AN INCREASE IN ACTIVITY ACROSS SOUTHERN WISCONSIN THIS
AFTERNOON AND EVENING AS THE WAVE CONTINUES EASTWARD.

ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED THIS EVENING
THROUGH TOMORROW AS A WARM FRONT REMAINS NEARLY STALLED OR SLOWLY
LIFTS NORTH THROUGH THE FORECAST AREA. SOME OF THE STORMS MAY BE
STRONG TO SEVERE TOMORROW AFTERNOON AND INTO THE EVENING AS ANOTHER
SHORTWAVE MOVES INTO THE AREA.

WIDESPREAD LOW CIGS AND VSBYS ARE EXPECTED TO DEVELOP AGAIN TONIGHT
WITH THE FRONT STUCK IN THE AREA...LIGHT WINDS...AND MOIST LOW LEVEL
CONDITIONS. WILL PROBABLY SEE IMPROVING CONDITIONS BY MID OR LATE
MORNING TOMORROW...SIMILAR TO TODAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/FRIDAY AND AVIATION/MARINE...DDV
FRIDAY NIGHT THROUGH THURSDAY...REM
Hazardous weather outlook, Oct 3, 5:17 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT THU OCT 3 2013

WIZ046-047-051-052-056>060-062>072-042230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
517 PM CDT THU OCT 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT...AS A WARM FRONT LIFTS NORTH INTO THE
AREA. A FEW OF THE THUNDERSTORMS COULD PRODUCE LARGE HAIL AND
GUSTY WINDS LATE THIS AFTERNOON AND EVENING.

AREAS OF FOG COULD BECOME DENSE IN SPOTS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY FROM TIME TO TIME THROUGH SATURDAY
EVENING AS AN INTENSE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD
FRONT MOVE THROUGH THE AREA.  A FEW OF THE STORMS COULD BE
SEVERE...MAINLY FRIDAY AFTERNOON AND FRIDAY EVENING...AND AGAIN
LATE SATURDAY MORNING AND AFTERNOON. HEAVY RAINFALL IS POSSIBLE AS
WELL...ESPECIALLY TOWARD CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY INTO SATURDAY.

LMZ643>646-042230-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
517 PM CDT THU OCT 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT...AS A WARM FRONT LIFTS NORTH INTO THE
AREA. SEVERE WEATHER IS NOT ANTICIPATED THROUGH TONIGHT.

AREAS OF DENSE FOG ARE EXPECTED TONIGHT FROM PORT WASHINGTON NORTH
TO SHEBOYGAN. A DENSE FOG ADVISORY HAS BEEN POSTED FOR
VISIBILITIES FREQUENTLY REDUCED TO LESS THAN ONE MILE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY FROM TIME TO TIME THROUGH SATURDAY
EVENING AS AN INTENSE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD
FRONT MOVE THROUGH THE AREA.  A FEW OF THE STORMS COULD BE
SEVERE...MAINLY FRIDAY AFTERNOON AND FRIDAY EVENING...AND AGAIN
LATE SATURDAY MORNING AND AFTERNOON.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, Oct 3, 3:00 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT THU OCT 3 2013

WIZ056-062-032100-
IOWA-SAUK-
300 PM CDT THU OCT 3 2013

...STRONG THUNDERSTORM MOVING INTO FAR NORTHWESTERN IOWA AND WEST
CENTRAL SAUK COUNTIES...

AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL RICHLAND COUNTY...MOVING EAST
NORTHEAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE
WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  LONE ROCK AIRPORT BY 330 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

WOOD
Special weather statement, Oct 3, 5:06 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 PM CDT THU OCT 3 2013

WIZ046-056-057-032300-
COLUMBIA-MARQUETTE-SAUK-
506 PM CDT THU OCT 3 2013

...STRONG THUNDERSTORM MOVING INTO NORTHEASTERN SAUK...NORTHWESTERN
COLUMBIA AND SOUTH CENTRAL MARQUETTE COUNTIES...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BARABOO...MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WEST BARABOO AND BARABOO BY 510 PM CDT...
  PORTAGE BY 545 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

WOOD
Local storm report, Oct 3, 5:38 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT THU OCT 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HEAVY RAIN       BARABOO                 43.47N 89.74W
10/03/2013  E1.50 INCH       SAUK               WI   911 CALL CENTER

            RADAR ESTIMATED 1.00 TO 1.50 INCH HOURLY RAINFALL RATES
            IN BARABOO...RESULTING IN MINOR STREET FLOODING.

&&

WOOD
Local storm report, Oct 3, 5:48 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT THU OCT 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HEAVY RAIN       BARABOO                 43.47N 89.74W
10/03/2013  E1.50 INCH       SAUK               WI   911 CALL CENTER

            RADAR ESTIMATED 1.00 TO 1.50 INCH HOURLY RAINFALL RATES
            IN BARABOO...RESULTING IN MINOR STREET FLOODING. SOME
            CARS TRYING TO PASS THROUGH THE HIGH WATER STALLED
            OUT...MAINLY TO THE EAST SIDE OF TOWN.

&&

MEB
Local storm report, Oct 3, 5:50 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 PM CDT THU OCT 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     1 E BARABOO             43.47N 89.72W
10/03/2013                   SAUK               WI   EMERGENCY MNGR

            A COUPLE OF TREES DOWN. TIME RADAR ESTIMATED.

&&

MEB
Special weather statement, Oct 3, 6:21 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
621 PM CDT THU OCT 3 2013

WIZ047-057-040000-
COLUMBIA-GREEN LAKE-
621 PM CDT THU OCT 3 2013

...STRONG THUNDERSTORM MOVING INTO NORTHERN COLUMBIA AND
SOUTHWESTERN GREEN LAKE COUNTIES...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL COLUMBIA COUNTY...MOVING EAST
NORTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  DALTON BY 640 PM CDT...
  KINGSTON BY 650 PM CDT...
  FRIESLAND BY 655 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 7:16 PM CDTAreal Flood AdvisoryMKXColumbia, Dodge, Fond du Lac, Green Lake4 hr
Oct 3, 7:51 PM CDTFlash Flood WarningMKXColumbia, Dodge4 hr
Oct 3, 8:21 PM CDTTornado WarningMKXDodge39 min
Oct 3, 8:55 PM CDTTornado WarningMKXDodge35 min
Oct 3, 9:22 PM CDTTornado WarningMKXDodge, Washington38 min
Oct 3, 9:55 PM CDTSpecial Marine WarningMKX2 hr
Oct 4, 12:06 PM CDTMarine Dense Fog AdvisoryMKX34 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.